Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have itchy white bumps on scrotum. Bleeds when scratched. What could it be?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1948 Questions
I have whitee bumps on the scrotum. Not infection. They itch when scratced the bleed.. Couls say look like pimple but hard and even when pinched nothing come out of it. Would like to find otc solution want to avoid seing physician. Have any opinion?
Posted Thu, 15 Aug 2013 in General Health
Answered by Dr. R.A. Singh 1 hour later
Thanks for writing your query.

After reading your post and seeing the attached picture, I would like to suggest that you should use locally a cream containing a steroid like Betamethasone, an antibiotic like Gentamicin and an antifungal like Miconazole.
You should apply this cream at least three times daily.

You can take oral antihistamine like Cetrizine 10 mg daily if severe itching is present.

Also maintain hygiene of the area.

If the problem persists, get yourself clinically examined by a Dermatologist.

I hope this is helpful to you.
If you have any further query, I will be happy to help.
Regards. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor